Minorations effectives de formes linéaires de logarithmes (aperçu historique)
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 15 (1973-1974) no. 2, Talk no. G3, 8 p.
@article{SDPP_1973-1974__15_2_A2_0,
     author = {Waldschmidt, Michel},
     title = {Minorations effectives de formes lin\'eaires de logarithmes (aper\c cu historique)},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {15},
     number = {2},
     year = {1973-1974},
     note = {talk:G3},
     zbl = {0324.10028},
     mrnumber = {404158},
     language = {fr},
     url = {http://www.numdam.org/item/SDPP_1973-1974__15_2_A2_0}
}
Waldschmidt, Michel. Minorations effectives de formes linéaires de logarithmes (aperçu historique). Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 15 (1973-1974) no. 2, Talk no. G3, 8 p. http://www.numdam.org/item/SDPP_1973-1974__15_2_A2_0/

[1] Gel'Fond (A.O.). - Transcendental and algebraic numbers. - New York, Dover Publications, 1960 ; et [en russe] Moskva, Edition d'état de Littérature technique théorique, 1952. | MR 57921 | Zbl 0090.26103

[2] Baker (A.). - Linear forms in the logarithms of algebraic numbers, I., Mathematika, London, t. 13, 1966, p. 204-216 [17-10.1966]. | MR 258756 | Zbl 0161.05201

[3] Baker (A.). - Linear forms in the logarithms of algebraic numbers, II., Mathematika, London, t. 14, 1967, p. 102-107 [21.3.1967]. | Zbl 0161.05202

[4] Fel'Dman (N.I.). - Estimation of the absolute value of a linear form from logarithms of certain algebraic numbers, Math. Notes, New York, t. 2, 1967, p. 634-640 ; et [en russe] Mat. Zametki, t. 2, 1967, p. 245-256 [25.4.1967]. | MR 219478 | Zbl 0159.06903

[5] Baker (A.). - Contributions to the theory of diophantine equations, I : On the representation of integers by binary forms, Phil. Trans. Royal Soc. London, Séries A, t. 263, 1969, p. 173-191 [4.5.1967]. | MR 228424 | Zbl 0157.09702

[6] Baker (A.). - Linear forms in the logarithms of algebraic numbers, III., Mathematika, London, t. 14, 1967, p. 220-228 [5.6.1967]. | MR 220680 | Zbl 0161.05301

[7] Sprindzuk (V.G.). - Concerning Baker's theorem on linear forms in logarithms [en russe], Dokl. Akad. Nauk B. S. S. R., Minsk, t. 11, 1967, p. 767-769 [29.6.1967]. | MR 218309 | Zbl 0223.10023

[8] Baker (A.). - Contributions to the theory of diophantine equations, II : The diophantine equation y2 = x3 + k , Phil. Trans. Royal Soc. London, Séries A, t. 263, 1969, p. 193-208 [24.8.1967]. | MR 228425 | Zbl 0157.09801

[9] Sprindzuk (V.G.). - Effectivization in certain problems of diophantine approximation theory [en russe], Dokl. Akad. Nauk. B. S. S. R., Minsk, t. 12, 1968, p. 293-297 [19.1.1968]. | MR 230687 | Zbl 0155.37601

[10] Fel'Dman (N.I.). - Estimate for a linear form of logarithms of algebraic numbers, Mathematics of the USSR-Sbornik, t. 5, 1968, p. 291-307 ; et [en russe] Mat. Sbornik, t. 76, 1968, n° 2, p. 304-319 [29.1.1968]. | MR 228445 | Zbl 0195.33701

[11] Fel'Dman (N.I.). - On a linear form in the logarithm of algebraic numbers, Soviet Mathematics, Providence, t. 9, 1968, p. 1284-1285 ; et [en russe] Dokl. Akad. Nauk SSSR, t. 182, 1968, p. 1278-1279 [23.2.1968]. | MR 233771 | Zbl 0209.34602

[12] Fel'Dman (N.I.). - Improved estimate for a linear form of the logarithms of algebraic numbers, Mathematics of the USSR-Sbornik, t. 6, 1968, p. 393-406; et [en russe] Mat. Sbornik, t. 77, 1968, n° 3, p. 423-436 [2.4.1968]. | Zbl 0235.10018

[13] Sprindzuk (V.G.). - Estimates of linear forms with p-adic logarithms of algebraic numbers [en russe], Vesci Akad. navuk Belaruskaj S. S. R., t. 4, 1968, p. 5-14 [9.4.1968]. | MR 260680

[14] Ramachandra (K.). - A note on Baker's method, J. Austral, math. Soc., t. 10, 1969, p. 197-203 [3.6.1968] | MR 246825 | Zbl 0175.33302

[15] Baker (A.). - Linear forms in the logarithms of algebraic numbers, IV., Mathematika, London, t. 15, 1968, p. 204-216 [12.6.1968]. | MR 258756 | Zbl 0169.37802

[16] Coates (J.). - An effective p-adic analogue of a theorem of Thue, I., Acta Arithmetica, Warszawa, t. 15, 1968/69, p. 272-305 [20.6.1968]. | MR 242768 | Zbl 0221.10025

[17] Fel'Dman (N.I.). - An inequality for a linear form in the logarithms of algebraic numbers, Math. Notes, New York, t. 5, 1969, p. 408-412 ; et [en russe] Mat. Zametki, t. 5, 1969, p. 681-689 [4.10.1968]. | MR 249365 | Zbl 0209.34601

[18] Bundschuh (P.) und Hock (A.). - Bestimmung aller imaginärquadratischen Zahlkörper der Klassenzahl Eins mit Hilfe eines Satzes von Baker, Math. Z., t. 111, 1969, p. 191-204 [9.12.1968]. | MR 248109 | Zbl 0176.33202

[19] Coates (J.). - An effective p-adic analogue of a theorem of Thue, II : The greatest prime factor of a binary form, Acta Arithmetica, t. 16, 1970, p. 399-412 [2.5.1969]. | MR 263741 | Zbl 0221.10026

[20] Baker (A.). - Effective methods in diophantine problems ; "Number theory institute", p. 195-205. - Providence, American mathematical Society, 1971 (Proceedings of Symposia in pure Mathematics, 20) [juillet 1969]. | MR 314774 | Zbl 0213.05202

[21] Serre (J.-P.). - Travaux de Baker, Séminaire Bourbaki, 22e année, 1969/70, n° 368, p. 73-86. - Berlin, Heidelberg, New York, Springer-Verlag, 1971 (Lecture Notes in Mathematics, 180) [novembre 1969]. | Numdam | Zbl 0212.07201

[22] Sprindzuk (V.G.). - A new application of p-adic analysis to representation of numbers by binary forms, Mathematics of the USSR-Izvestija, t. 4, 1970, p. 1043-1069 ; et [en russe] Izv. Akad, Nauk SSSR, Ser. Mat., t. 34, 1970, p. 1038-1063 [10.2.1970]. | MR 271027 | Zbl 0225.10022

[23] Goldstein (L.J.). - Imaginary quadratic fields of class number 2 , J. Number Theory, t. 4, 1972, p. 286-301 [15.8.1970]. | MR 299587 | Zbl 0236.12007

[24] Baker (A.). - Effective methods in the theory of numbers, Actes du Congrès international des mathématiciens [1970. Nice]. Vol. 1, p. 19-26. - Paris, Gauthier-Villars, 1971 [Septembre 1970]. | MR 422170 | Zbl 0222.10001

[25] Baker (A.). - Imaginary quadratic fields with class number 2 , Annals of Math., Series 2, t. 94, 1971, p. 139-152 [6.11.1970]. | MR 299583 | Zbl 0219.12008

[26] Stark (H.M.). - A transcendence theorem for class-number-problems, I., Annals of Math., Series 2, t. 94, 1971, p. 153-173 [6.11.1970]. | MR 297715 | Zbl 0229.12010

[27] Sprindzuk (V.G.). - Rational approximations to algebraic numbers, Mathematics of the USSR-Izvestija, t. 5, 1971, p. 1003-1019 ; et [en russe] Izv. Akad. Nauk SSSR, Serija Math., t. 35, 1971, p. 991-1007 [31.12.1970]. | MR 292764 | Zbl 0259.10032

[28] Baker (A.) and Stark (H.M.). - On a fundamental inequality in number theory, Annals of Math., Series 2, t. 94, 1971, p. 190-199 [8.1.1971]. | MR 302572 | Zbl 0219.12009

[29] Fel'Dman (N.I.). - An effective refinement of the exponent in Liouville's theorem, Mathematics of the USSR-Izvestija, t. 5, 1971, p. 985-1002 ; et [en russe] Izv. Akad. Nauk SSSR, Ser. Mat., t. 35, 1971, p. 973-990 [18.2. 1971]. | MR 289418 | Zbl 0259.10031

[30] Baker (A.). - A sharpening of the bounds for linear forms in logarithms, Acta Arithmetica, Warszawa, t. 21, 1972, p. 117-129 [17.4.1971]. | MR 302573 | Zbl 0244.10031

[31] Stark (H.M.). - A transcendence theorem for class number problems, II., Annals of Math., Series 2, t. 96, 1972, p. 174-209 [18.8.1971]. | MR 309878 | Zbl 0244.12004

[32] Stark (H.M.). - Some recent transcendence results, "Seminar on modern methods in number theory" [1971. Tokyo], 7 p. - Tokyo, Institute of statistical Mathematics, 1971 [Août-Sept. 1971]. | MR 376555 | Zbl 0312.10021

[33] Fel'Dman (N.I.). - An inequality connected with linear forms in logarithms of algebraic numbers, Soviet Mathematics, Providence, t. 13, 1972, p. 1464- 1467 ; et [en russe] Dokl. Akad. Nauk SSSR, t. 207, 1972, p. 41-43 [28.2. 1972]. | MR 313200 | Zbl 0267.10024

[34] Baker (A.). - Effective methods in diophantine problems, II., "Analytic number theory", p. 1-7. - Providence, American mathematical Society, 1973 (Proceedings of Symposia in pure Mathematics, 24) [27.3.1972]. | MR 337802 | Zbl 0266.10027

[35] Baker (A.). - A sharpening of the bounds for linear forma in logarithms, II., Acta Arithmetica, Warszawa, t. 24, 1973, p. 33-36 [10.5.1972]. | MR 376549 | Zbl 0261.10025

[36] Baker (A.). - A central theorem in transcendence theory, "Diophantine approximation and its applications", Edited by C. F. Osgood, p. 1-23. - New York and London, Academie Press, 1973 [6.6.1972]. | Zbl 0262.10022

[37] Stark (H.M.). - Further advances in the theory of linear forms in logarithms, "Diophantine approximation and its applications", Edited by C. F. Osgood, p. 255-293. - New York and London, Academic Press, 1973 [6.6.1972]. | MR 352016 | Zbl 0264.10023

[38] Ramachandra (K.) and Shorey (T.N.). - On gaps between numbers with a large prime factor, Acta Arithmetica, Warszawa, t. 24, 1973, p. 99-111 [29.6. 1972]. | MR 327684 | Zbl 0258.10022

[39] Shorey (T.N.). - Linear forms in the logarithms of algebraic numbers with small coefficients. I. - Bombay, Tata Institute (à paraître) [13.9-1972]. | Zbl 0349.10028

[40] Cijsouw (P.L.). - Transcendence measures, Dissertation, Univ. Amsterdam, 1972, 107 p. [15.11.1972]. | MR 349596 | Zbl 0252.10031